# SDR CALA2019011300068

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 67,240 hours, 13,980 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: NA
- Condition: Loose
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR FWD CARGO EICAS CAUTION FORWARD CARGO DOOR NOT FULLY CLOSED, LATCHED AND LOCKED. REQUEST MEL FOR FWD CARGO DOOR INDICATION PER 5271I. FOUND LOOSE CONNECTOR, APPLYING MEL 5271I, WILL MONITOR. PLACED ON MEL PER 5271I COMPLIED WITH DDP. NO PARTS SENT. AHM MEL UPDATE:MMSG IS 52-12330 TARGET LATCHED FWD CARGO DOOR IS OUT OF POSITION. REF FIM TASK 52-34-00-810-811 IS SUGGESTED T-S. LATCHED SNSR R&R IS AMM TASK 52-71-02-900-802 IF NEEDED. PERFORMED FIM TASK 52-34 TASK 811. SENSOR CLEAN AND SECURE. CONNECTOR SECURE. NO CURRENT MESSAGES. OPS NORMAL.
